RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 17, Number 12  


Ordinary Differential Equations
On the stability of central and general indices of a piecewise-constant system
B. F. Bylov, È. A. Tikhonova
2115
On the question of factorization of a linear boundary value problem
V. Ya. Derr
2123
A problem of optimal control of active moving objects
V. N. Kalinin
2136
Stability in the large of autonomous systems of two differential equations with two nonlinearities
G. S. Krechetov
2144
On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$
N. Lažetić
2149
On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients
Yu. A. Melentsova, G. N. Mil'shtein
2160
On a method for finding admissible controls in a linear system with phase constraints
L. D. Pustyl'nikov
2176
Smoothness of the Bellman function in differential games with fixed time
N. T. Tynyanskii, A. P. Suchkov
2185
Lyapunov stable classes of dynamic systems of perturbed motions
B. A. Shcherbakov
2195

Integral equations and difference equations
Criterion for the nonoscillation of solutions of a difference equation
A. A. Aizikovich
2201
Singular integral equations with non-Carleman shift on an open contour
Yu. I. Karlovich, V. G. Kravchenko
2212
On the solution in closed form of one-dimensional singular integral equations
I. I. Komyak
2224
On a numerical solution of singular integral equations
I. K. Lifanov
2238
Uniform stability of finite-difference equations in the case of parametric perturbations
A. P. Molchanov
2250

Short Communications
Sufficient conditions for the solvability of two-point boundary value problems for a third-order differential equation
S. A. Bespalova
2265
Investigation of spectral characteristics of some Sturm–Liouville operators used in crystal theory
M. M. Gekhtman, I. V. Stankevich
2269
On the asymptotic stability of the equilibrium state of a system of ordinary differential equations
V. P. Nagibin
2271
Submanifolds of codimension $1$ and the perturbation of homogeneous systems
G. S. Osipenko
2274
Investigation of a class of integral equations
L. I. Piterbarg
2278
Behavior of solutions of functional-differential equations with a bounded perturbation
V. P. Skripnik
2280
On the sign of the Green function of a difference boundary value problem
A. L. Teptin
2283
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020